# SDR 7C7A2021012600001

- Difficulty date: January 26, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 43,519 hours, 47,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN 85330131 BETWEEN F.S. X580.5 AND X600.0, STRS 23S AND 24S. DENT DIMENSIONS ARE 3.0"X1.75"X0.075".
